# SDR SWIA200922117

- Difficulty date: July 19, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 15,906 hours, 12,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING LEVEL EMERGENCY LIGHT INOP. (FLT 4610)RELAMPED.
